MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 6 L; CEMENTED FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 6 L; CEMENTED FEMORAL COMPONENT
Model Number 02.12.0006L
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 05/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27 may 2021: lot 1901829: (b)(4) items manufactured and released on 28-june-2019.Expiration date: 2024-06-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Additional implant involved: gmk-sphere 02.07.1205l tibial tray fixed cemented size 5 l (k090988) lot.1903537.Batch review performed on 27 may 2021: lot 1903537: (b)(4) items manufactured and released on 03-oct-2019.Expiration date: 2024-09-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Additional implant involved: gmk-sphere 02.12.0511fl tibial insert fixed sphere flex size 5/11 mm l (k140826) lot.183025.Batch review performed on 27 may 2021.Lot 183025: (b)(4) items manufactured and released on 02-july-2018.Expiration date: 2023-06-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
The patient came in reporting stiffness during flexion.The surgeon revised the femoral component, tibial tray and poly 1 year 6 months after the primary and the surgery was completed successfully.

Brand Name
GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 6 L
Common Device Name
CEMENTED FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12015486
Report Number3005180920-2021-00499
Device Sequence Number4543692
Product Code JWH
UDI-Device Identifier07630030825873
UDI-Public07630030825873
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/16/2024
Device Model Number02.12.0006L
Device Catalogue Number02.12.0006L
Device Lot Number1901829
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2021
Initial Report FDA Received Date06/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;